Sur les systèmes de quadruples.

S. Bays; E. de de Weck

Commentarii mathematici Helvetici (1934/35)

  • Volume: 7, page 222-242
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bays, S., and de Weck, E. de. "Sur les systèmes de quadruples.." Commentarii mathematici Helvetici 7 (1934/35): 222-242. <>.

author = {Bays, S., de Weck, E. de},
journal = {Commentarii mathematici Helvetici},
pages = {222-242},
title = {Sur les systèmes de quadruples.},
url = {},
volume = {7},
year = {1934/35},

AU - Bays, S.
AU - de Weck, E. de
TI - Sur les systèmes de quadruples.
JO - Commentarii mathematici Helvetici
PY - 1934/35
VL - 7
SP - 222
EP - 242
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.